# SDR AALA202203234406

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND SILL PLATE LOWER SHAPE LOCATED BETWEEN FR 68 AND FR 72, AT S14R, WL Z-500. REPLACED SHAPE PER SRM 51-42-11.
